# SDR MASA2011101063832

- Difficulty date: October 8, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 33,527 hours, 26,215 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 872591
- Condition: Inoperative
- Location: Left
- Part time: 11,886 hours, 15,263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG FAILURE IN FLT.  R2 NR 1 ENGINE.
